# SDR USAA061097

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TIE CLIP CRACKED, STATION 400 LEFT SIDE STRINGER 8L.  REMOVED DAMAGED PART AND INSTALLED NEW PART IAW SRM 51-10-02, DEFECT SIZE: .50".
